Inequalities of Hermite-Hadamard type for AH-convex functions

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Inequalities of Hermite-Hadamard type for AH-convex functions. Studia Universitatis Babes-Bolyai Mathematica, 61 (4). 489 - 502. ISSN 2065-961X

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34610
Official URL http://www.cs.ubbcluj.ro/~studia-m/index.php/journ...
Subjects Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hermite- Hadamard inequality; convex functions; integral inequalities; AH-concave function
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login